I tried to regulate my cycle back to what it once was before I messed up my pills previously. On Oct 12, I started a new active pack instead of taking the placebo pills. I've done it before with no problem and Dr approval. ..just not this time. In doing so, my period didn't come on the 15th, the day it should have because of what I had done, but I had "breakthrough bleeding" the following week and it lasted over a week... in fact it was close to 2 weeks. After that stopped, then a week later when I was due for my normal cycle, during the placebo (which I took) week, I started my cycle, but it came with no warning or pre symptoms and it lasted 3 days and not the normal 5. I started on Nov. 6 in the late afternoon, and it was over sometime between that following Sunday night and Monday morning, and it got lighter each day. I was shocked by the shortness, but didnt really pay it any mind because I figured it was my body regulating... up until a couple days ago when I started having breast pain around my nipple area and leg cramps during the night, and some mild stomach cramping, and being super gasy, one day I even got mad because I was bored, and I'm a little more tired... not sleepy, just tired. I know it's too early to know about pregnancy, but could that even be it, or is it just my body out of whack from what I did? I currently just started the 2nd week of my newest pack of pills.
If all you did was skip the placebos and period, then take your pills correctly you didn't do anything that would decrease your protection. It sounds like your body got rid of most of the uterine lining when you had the breakthru bleeding, so didn't have much left for a period. As far as your other symptoms, nipple tenderness happens frequently for no apparent reason. The rest have nothing to do with early pregnancy. It sounds like if you top worrying you'll straighten out.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Jun 2010 • 1 answer
Posted 26 Apr 2015 • 1 answer
Posted 28 Oct 2015 • 1 answer
Posted 16 Feb 2016 • 1 answer
Posted 3 Apr 2017 • 0 answers